# SDR DHL2007741532

- Difficulty date: August 4, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, RT BS 680.0 MAIN FRAME UPPER FLANGE DENTED, 3 PLACES, BETWEEN STR 21R AND 22R.  CUT OUT DAMAGED AREA, 3 EA, 1.5" BY 1" EA.  NOTE:  ORIGINAL REPAIR WAS REJECTED AT TIME OF INSTALLATION.  REMOVED REJECTED REPAIR PARTS, FABRICATED NEW REPAIR DOUBLER FROM 7075-T0, .071" BY 18" BY 4" BY 1", PO NR 9004650, PER B727 SRM 53-10-2 FIG 3 AND 51-40-3 FIG 1.  HEAT TREATED DOUBLER TO T6 CONDITION PER F.A.S.I. ER NR 2-37153-801 REV A.  LOCATED, DRILLED UP, TREATED, PRIMED, AND INSTALLED NEW REPAIR DOUBLER PER B727 SRM 51-10-2 AND 51-40-3 FIG 1.  COMPLETED REPAIR FINALIZED ON N/R 127496.
